# SDR YENA20140328065

- Difficulty date: March 28, 2014
- Submitted: April 1, 2014
- Operation: Air carrier
- Aircraft: N612JB
- Make and model: Airbus A320-232
- Aircraft serial: 2447
- Aircraft time: 36,135 hours, 12,570 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 321431
- Part serial: 043871
- Condition: Faulted
- Location: Emergency Lights
- Part time: 36,135 hours, 12,570 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING MAINTENANCE IT WAS DISCOVERED THE EPSU BATTERY FAULTED AT 12WL. ACCOMPLISHED TSM 33-51-00-810-A. R & R EPSU AT FIN 12WL. OPS CHECKED OK.
